# SDR AALA202111299570

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 24,593 hours, 5,028 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RH LAVATORY DOOR LOCKING MECHANISM LOOSE. ADJUSTED LOCK IAW AMM 25-40-00, OPS CHECK GOOD.
